# SDR IXXA20151107118

- Difficulty date: November 7, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,788 hours, 37,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3232
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK & PROBABLE CORROSION AT APPROX FS 1339, LONGERON 35L.  REMOVED DAMAGED AREA, FABRICATED FILLER & DOUBLER, INSTALLED REPAIRED PARTS IAW SRM 51-30-01.  COMPLIED WITH HFEC OF AREA WHERE DAMAGE WAS REMOVED IAW NDT PART 6 51-00-19.  NO DEFECTS NOTED.
